Jump to content

Photo

Multivitamin Question...

multivitamin vitamin a fish oil

3 replies to this topic

#1 TreatAcne

TreatAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 231
    Gallery Images: 49
    Likes: 67
About Me
  • Gender:Female
  • Location:Illinois, USA
  • Joined: 31-December 11

Achievements

     

Posted 01 January 2012 - 09:54 PM

I am sorry if I am not in the rigt boards, but since Dan's daily regime also includes his vitamins and what not, I figured this would be a good place to ask my question.

Do I need to take MORE than my current multivitamin?

And is my particular brand of multivitamin not enough? Or possibly, not even helping my acne (or health) in any way?...

I bought it at my local super store when browsing for supplements, and doctor simply suggested any kind of vitamin specifically made for women. I came across this one called "One A Day Women's" that also said "plus HEALTHY SKIN SUPPORT" with FloraGLO Lutein(?).

I bought the smaller size since I wasn't sure if I would like it or not.

1st Picture: Front of bottle.
2nd Picture: Side view (warning saying that this product has not been evaluated by the FDA yet).
3rd Picture: Vitamin amounts.
4th picture: Ingredient amounts.
5th picture: Warnings and information.

Posted Image
Posted ImagePosted ImagePosted ImagePosted Image


(I am very sorry if the pictures appear too big or small... I'm trying to write this post and the picture sizes are random when I include their url in the description... They should be smaller after I adjust their url link...)

Also, on a side note, why is it that my stomach hurts after I inject a multivitamin? This has been happening for several years and I'm getting a little concerned. It's almost as though I feel sick to my stomach. ONLY when I am completely full after breakfast and then swallowing it after I eat, I dot feel anything. But if I only have a few bites of food and then my multivitamin, it feels weird. When my body gets around to digesting it, there is some pain but not much. Actually I take that back, it's not really pain, just an uncomfortableness that goes away after about 20 minutes. And it's not just this product either, I've had many brands of vitamins in my life and all of those multivitamins I have swallowed make me feel a little nauseous. I haven't spoken to my doctor about this yet but I plan to next Monday (8 days). I am just wondering if this happens with anyone else and their vitamins.

Anyway, please let me know what you think... if I should take more than this multivitamin and if this multivitamin isn't actually helping my skin from acne or what not.

And one last thing... do I need a doctor's visitation for him to recommend me to take fish oil pills and/or omega fatty acid pills? Or can I just buy them and take them right then and there?

Thank you so much for your time! Posted Image

08/20/13: Acne is gone!! Success thread here ---> http://www.acne.org/messageboard/topic/333646-milk-free-diet-cleared-my-cystic-acne-and/ 

--------------------

My Regimen: Dairy, Sugar, Caffeine, and *mostly* Gluten FREE Diet.

My Previous Regimen Here: http://www.acne.org/...6-years-try-it/
My FAQ's Are Written Here: http://www.acne.org/...t-day-and-faqs/

My Experiences with Dan's Regimen: http://www.acne.org/...t-acne-regimen/


#2 chrissyrenaegray

chrissyrenaegray

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Gallery Images: 15
    Likes: 0
About Me
  • Gender:Female
  • Location:Texas
  • Joined: 11-December 11

Posted 02 January 2012 - 01:08 PM

It's not uncommon to have that nauseous feeling with multi-vitamins. You may just be one of those people who have to take their vitamins on a full stomach. I'm currently taking these vitamins, and I don't know if they've had an effect on my acne, but they've had a great effect on my skin as a whole. I've had issues with psoriasis on my skin and some dryness; since taking these daily, I haven't noticed as many psoriasis lesions and my skin doesn't have those dry patches.

Chrissy

Current Regimen: Acne.org Regimen

Week: 5

AM Routine

1) 1 1/2 pumps of Dan's cleanser, lightly applied for 10 seconds

2) 2 small pumps of Dan's BP

3) 2 pumps of Dan's moisturizer with 6 drops of jojoba oil

4) Take 1 One-a-Day Women's Multivitamin plus Healthy Skin Support

5) Take 1 Micronor

PM Routine

1) If I've worn makeup, 20 drops of jojoba oil to remove makeup.

2) 1 1/2 pumps of Dan's cleanser, lightly applied for 10 seconds

3) 2 small pumps of Dan's BP

4) 2 pumps of Dan's moisturizer with 6 drops of jojoba oil


#3 Safinator

Safinator

    Junior Member

  • Members
  • Posts & Likes
    Posts: 95
    Likes: 5
About Me
  • Joined: 23-June 08

Posted 08 January 2012 - 05:42 AM

You don't need more, period. If you experience upset stomach, you should try on a full stomach (after eating)

You can buy Omega 3 fatty acids right at the counter, no need for a doctor.

#4 TreatAcne

TreatAcne

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 231
    Gallery Images: 49
    Likes: 67
About Me
  • Gender:Female
  • Location:Illinois, USA
  • Joined: 31-December 11

Achievements

     

Posted 20 January 2012 - 12:46 PM

It's not uncommon to have that nauseous feeling with multi-vitamins. You may just be one of those people who have to take their vitamins on a full stomach. I'm currently taking these vitamins, and I don't know if they've had an effect on my acne, but they've had a great effect on my skin as a whole. I've had issues with psoriasis on my skin and some dryness; since taking these daily, I haven't noticed as many psoriasis lesions and my skin doesn't have those dry patches.


Please forgive me for the waiting. And thank you so much. Yes, I found out later that I should have had a VERY full stomach in the first place. Thanks for the helpful information :).

You don't need more, period. If you experience upset stomach, you should try on a full stomach (after eating)

You can buy Omega 3 fatty acids right at the counter, no need for a doctor.


Sorry for the wait. And I see, thank you so very much.

08/20/13: Acne is gone!! Success thread here ---> http://www.acne.org/messageboard/topic/333646-milk-free-diet-cleared-my-cystic-acne-and/ 

--------------------

My Regimen: Dairy, Sugar, Caffeine, and *mostly* Gluten FREE Diet.

My Previous Regimen Here: http://www.acne.org/...6-years-try-it/
My FAQ's Are Written Here: http://www.acne.org/...t-day-and-faqs/

My Experiences with Dan's Regimen: http://www.acne.org/...t-acne-regimen/





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users